DOI 10.1016/s0736-4679(99)00176-6
Myocardial infarction associated with phenylpropanolamine.
Аннотация
Phenylpropanolamine is a sympathomimetic agent widely used in over-the-counter and prescription decongestant medications. We describe a young woman without cardiac risk factors who sustained myocardial infarction after unintentional overuse of a nasal decongestant containing phenylpropanolamine. The pathophysiology of myocardial injury and current management strategies as related to this agent are discussed. Although serious adverse reactions to phenylpropanolamine are uncommon, potentially serious harm may be caused by this widely available drug in healthy individuals.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.